# SDR HYIA20150428002

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N747WS
- Make and model: Cessna 402C
- Aircraft serial: 402C0080
- Aircraft time: 27,721 hours, 11,901 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE INOPERATIVE.  INSPECTED RT BRAKE SYS FOR LEAKS IN FUSELAGE, WING, & WW, NONE FOUND. SERVICED RT MASTER CYLINDER & BLED SYS AS PRECAUTION.  OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.
